# SDR RAIA950305

- Difficulty date: March 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 891
- Engine: Garrtt TPE33112UA
- System (JASC): 7530 · Compressor Bleed Control
- Part: Valve
- Part number: 2558A000
- Condition: Inop
- Location: Rt Nac
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE ACFT WOULD NOT PRESSURIZE ABOVE 8500 FEET OR 3.3 PSI DIFF.  MAINTENANCE REPLACED THE BLEED AIR SHUT OFF.  (W)
